# SDR AALA201709149024

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT FLASHING DUE TO DOOR SLIDE DISAGREE,  L2 DOOR PRESSURE IN YELLOW BAND. SERVICED DOOR ASSIST BOTTLE TO GREEN BAND IAW AMM.
